×

Found 28 Documents (Results 1–28)

Definition of the metric on the space \(\mathrm{clos}_{\varnothing}(X)\) of closed subsets of a metric space \(X\) and properties of mappings with values in \(\mathrm{clos}_{\varnothing}(\mathbb R^n)\). (English. Russian original) Zbl 1315.54020

Sb. Math. 205, No. 9, 1279-1309 (2014); translation from Mat. Sb. 205, No. 9, 65-96 (2014).
MSC:  54C60 54C65 54E35
PDF BibTeX XML Cite
Full Text: DOI

Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces. (English) Zbl 1252.34068

PDF BibTeX XML Cite
Full Text: DOI

Directionally continuous selections and lower semicontinuous differential inclusions. (English) Zbl 0802.34014

Kurzhanskii, Alexander B. (ed.) et al., Set-valued analysis and differential inclusions. A collection of papers resulting from a workshop held in Pamporovo, Bulgaria, September, 1990. Boston, MA: Birkhäuser. Prog. Syst. Control Theory. 16, 61-73 (1993).
MSC:  34A60 54C65
PDF BibTeX XML Cite

Extremal selections of multivalued mappings and the ”bang-bang” principle for evolution inclusions. (English. Russian original) Zbl 0784.54024

Sov. Math., Dokl. 43, No. 2, 481-485 (1991); translation from Dokl. Akad. Nauk SSSR 317, No. 3, 589-593 (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field